Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

On Fentynol patch for cancer. Feeling lethargic, breathing laboured, right arm twitching. Solution?

My sister is on Xanax, feyntnol patch and a pain medicine for cancer. She has been on 25 of fentynol and within 6 days she has been bumped up to 100 now she is almost lethargic and breathing is really labored and right arm is twitching.. She was carrying on conversation Sunday and Monday patch was put on Tuesday and now can't even sit up..no one seems worried but me.. Just wondering what I could do
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Welcome to Health Care Magic,
Though you have not given details about the cause of pain, and type of cancer, generally speaking it is not advisable to take Xnax and fentany patch together. Also to increase the dose of Fentanyl abruptly is not a wise option. Make sure also that she is not taking grape fruits or Grape fruit juice along with these medicines.
It is advisable to consult her Doctor who can review her cause of pain, may revise the timings and doses or choose an alternative option for the pain.

Wish her good recovery.
Dr H Hamdani
Answered: Fri, 18 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor